# SDR IPXA2023093000733

- Difficulty date: September 29, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,644 hours, 21,286 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB, ON CLIMB OUT RT ENGINE HAD SOME SURGING WITH HIGHER GET THAN LEFT ENGINE.  IN CRUISE, SETTLED DOWN NORMAL.  DISPATCH INSTRUCTED US TO PERFORM AN AIR TURN BACK. (OR FLUCTUATIONS).  OPEN
